# SDR SWAA2017062014482

- Difficulty date: June 6, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 41,488 hours, 24,170 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TRAILING EDGE PANEL JUST OUTBOARD OF NR 7 SPOILER, CENTER SUPPORT BRACKET CRACKED.  R&R BRACKET IAW SRM.
